# SDR UPS00233701

- Difficulty date: September 5, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:P/F, COCKPIT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERIES AS REQUIRED.  LIGHT OPS CHECK GOOD.
